MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET; DH CPK NG TUBES
Model Number 20-9551
Medical Device Problem Codes Complete Blockage (1094); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 18-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/ reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported "the tube is unobstructed but there is resistance.When nasogastric feeding is flushed, the tube wall at the nose patch suddenly bulges like a balloon.Patient receiving long-term nasogastric nutrition and a long-term indwelling nasogastric feeding tube.The original nasogastric tube was replaced upon expiration on (b)(6) 2025 and was used for 15-days until (b)(6) 2025.After administering medication in the afternoon, resistance to the tube lumen was suspected during the nasogastric feeding procedure.A 20ml syringe was used to flush the tube.When applying warm water with slight pressure, the tube wall at the nose patch suddenly bulged, resembling a balloon.The doctor was informed and the tube was removed and replaced.No adverse effects were reported to the patient" the process to replace the tube "went smoothly, and an x-ray has been taken to confirm that the tube is in place." there was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30352793, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 12-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEEDING TUBE WITH STYLET
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23601046
Report Number9611594-2025-00278
Device Sequence Number9204063
Product Code KNT
UDI-Device Identifier10350770458134
UDI-Public(01)10350770458134(240)104581302(17)300106(10)30352793
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-9551
Device Catalogue Number20-9551
Device Lot Number30352793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale